# SDR AALA202010279024

- Difficulty date: October 13, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 14,138 hours, 1,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ACCOMPLISHED EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK, PER TASK CARD MCM 2803.  MAINTENANCE MESSAGE 33-12107 FOUND IN EXISTING FAULTS.  ACCOMPLISHED FIM 33-50-F1.  REPLACED WIRELESS CONTROL UNIT M3351007 AT DOOR 4 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 33-51-07.
